# SDR TRAX200700696

- Difficulty date: May 20, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 8,884 hours, 7,594 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O`S FLASHLIGHT BATTERIES INOP.
